Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Miami, FL

June 13, 2007Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2007, 7:15 PM EDT for Glades County, Hendry County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2007, 7:15 PM EDT (23:15 UTC)
Expired
Jun 13, 2007, 8:15 PM EDT
In force
60 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

Counties Glades County, FL, Hendry County, FL

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:50 PM EDTTSTM WND DMGS Moore Haven, FLTREES DOWN JUST SOUTH OF MOORE HAVEN ALONG AZALEA AVE REPORTED BY LAW ENFORCEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1582 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 132315
SVRMFL
FLC043-051-140015-
/O.NEW.KMFL.SV.W.0076.070613T2315Z-070614T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
715 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.
  NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 815 PM EDT

* AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOORE HAVEN...AND MOVING SOUTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  LAKEPORT
  MOORE HAVEN
  CLEWISTON

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2699 8115 2685 8127 2651 8089 2673 8088

$$

BAXTER
1 follow-up statement
000
WWUS52 KMFL 132353
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
753 PM EDT WED JUN 13 2007

FLC043-140003-
/O.CAN.KMFL.SV.W.0076.000000T0000Z-070614T0015Z/
GLADES FL-
753 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR GLADES COUNTY IS CANCELLED...

LAT...LON 2675 8110 2675 8097 2678 8094 2675 8090
      2658 8090

$$

FLC051-140015-
/O.CON.KMFL.SV.W.0076.000000T0000Z-070614T0015Z/
HENDRY FL-
753 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN HENDRY COUNTY...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HARLEM...OR ABOUT NEAR CLEWISTON...MOVING SOUTHEAST AT
15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2675 8110 2675 8097 2678 8094 2675 8090
      2658 8090

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:43 PM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 13, 2:43 PM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT WED JUN 13 2007

.SYNOPSIS...
SURFACE TROUGH APPEARS TO HAVE MOVED TO FAR SOUTHERN TIP OF
PENINSULA AS NOTED IN SATELLITE IMAGERY AND SURFACE OBSERVATIONS.
THIS IS CONTRIBUTING TO THE SLOWER DEVELOPMENT OF CONVECTION THIS
AFTERNOON. HOWEVER, SEA BREEZE FRONT IS BEGINNING TO SET UP ALONG
BOTH COASTS AT THIS TIME AND THIS SHOULD PROVIDE THE FOCUS
NECESSARY FOR STRONG TO POSSIBLY SEVERE TSTMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. COLD 500 MB LOW NOW NEAR JAX CONTINUING TO
DROP SE AND THIS WILL HELP TO FURTHER DESTABILIZE THE ATMOSPHERE
ACROSS SOUTH FLORIDA LATER THIS AFTERNOON.

&&

.DISCUSSION...
QUIET NIGHT EXPECTED AFTER STORMS DISSIPATE THIS EVENING. PATCHY
FOG IS ONCE AGAIN EXPECTED LATE TONIGHT OVER INLAND SECTIONS.
TROUGH WILL LINGER OVER SOUTH FLORIDA THURSDAY...SETTING THE STAGE
FOR ANOTHER AFTERNOON OF SHOWERS AND TSTMS. NAM MUCH MORE
AGGRESSIVE THAN THE GFS WITH DRYING AND THEREFORE SHOWING LOWER
POPS AREA WIDE ON THURSDAY. WILL CONTINUE POPS INHERITED FROM
PREVIOUS FORECAST WHICH ARE HIGHER THAN EVEN THE GFS. SPC AGREES
WITH THIS SCENARIO AND HAS AREAS SOUTH OF THE LAKE UNDER A SLIGHT
SEVERE RISK. PATTERN CHANGES BY FRIDAY AS DEEPER SOUTHERLY FLOW
BEGINS TO SET UP OVER SOUTH FLORIDA. THIS WILL PUMP DEEP TROPICAL
MOISTURE INTO AREA AND CONTINUE HIGH POPS FOR FRIDAY (DESPITE
NAMS INSISTENCE ON DRIER CONDITIONS). GFS IS DEVELOPING A WEAK
SURFACE LOW AND MOVING IN NE OUT OF THE GULF AND ACROSS CENTRAL
FLORIDA ON SATURDAY. THE CANADIAN MODEL IS DEFINITELY THE OUTLIER
AS IT BRINGS A LOW INTO SOUTH FLORIDA FRIDAY NIGHT. WHILE THESE
SOLUTION MAY BE DUBIOUS...THE CONSENSUS OF THE GLOBAL MODELS KEEP
S/SW LOW LEVEL FLOW ACROSS SOUTH FLORIDA THROUGH THE WEEKEND. AS A
RESULT...EXPECT GOOD CHANCE TO LIKELY POPS SATURDAY AND SUNDAY.

LOOKING INTO EARLY NEXT WEEK...SURFACE/LOW LEVEL RIDGE WILL SET
UP ALONG THE LATITUDE OF LAKE OKEECHOBEE WHICH WILL PROVIDE RATHER
TYPICAL RAINY SEASON DIURNAL ACTIVITY WITH INTERIOR AND WESTERN
SECTIONS PROBABLY FAVORED.

&&

.AVIATION...
VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST
19Z TODAY. BOTH SEA BREEZES WILL MARCH SLOWLY INLAND AND CONVERGE
OVER THE EASTERN INTERIOR SECTIONS AFTER 20Z. THIS WILL LEAD TO SHOWERS/TSTMS
DEVELOPING THROUGH EARLY EVENING. NORTHWEST STEERING FLOW ALOFT
WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST
POSSIBLY AFFECTING ALL EASTERN TERMINALS LATE AFTERNOON AND EARLY
EVENING. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS
OVERNIGHT...ALTHOUGH SOME PATCHY FOG IS EXPECTED LATE TONIGHT OVER
INTERIOR SECTIONS.

&&

.MARINE...
NORTHERLY WINDS EARLY THIS EVENING WILL BECOME LIGHT E TO SE AS
TROUGH LINGERS OVER AREA. SE WINDS WILL INCREASE SLIGHTLY FRIDAY
AND VEER TO S ON SATURDAY AND SW ON SUNDAY AS TROUGH MOVES NORTH
OF AREA. RETURN TO E/SE WINDS OVER SOUTHERN WATERS ON MONDAY AS
RIDGE BUILDS BACK N OVER AREA.

&&

.FIRE WEATHER...
NO LOW RH CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  86  74  87 / 40 50 20 50
FORT LAUDERDALE  73  86  74  87 / 50 60 30 60
MIAMI            74  87  75  87 / 50 60 30 60
NAPLES           72  88  71  88 / 40 50 20 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

AVIATION..47/GARCIA-HIRALDO
REST..59/MOLLEDA
Hazardous weather outlook, Jun 13, 12:09 PM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1209 PM EDT WED JUN 13 2007

FLZ063-066>075-168-172>174-140400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1157 AM EDT WED JUN 13 2007

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS
INTERIOR AND SOUTHEASTERN PORTIONS OF THE AREA THIS AFTERNOON WITH
SCATTERED THUNDERSTORMS ELSEWHERE, AS A WEAK FRONTAL BOUNDARY AND
UPPER LEVEL DISTURBANCE MOVE SOUTH TOWARDS SOUTH FLORIDA.
ENVIRONMENTAL CONDITIONS ARE FAVORABLE FOR FEW OF THE STORMS TO
BECOME SEVERE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS ALSO LIKELY
WITH ANY THUNDERSTORM, ALONG WITH HEAVY RAINFALL. IF A
THUNDERSTORM APPROACHES YOUR AREA, TAKE IMMEDIATE ACTION AND SEEK
SHELTER BEFORE THE STORM ARRIVES.

TORNADOES: WHILE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS,
ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS
AFTERNOON.

WIND: ANY THUNDERSTORM HAS THE CAPABILITY OF PRODUCING WIND GUSTS
OVER 60 MPH TODAY. THESE WINDS ARE STRONG ENOUGH TO DOWN LARGE
TREE BRANCHES AND POWER LINES, AND MAY MAKE FOR DIFFICULT DRIVING
IN ANY STORM.

HAIL: COOL AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL ALLOW ANY
THUNDERSTORM TO PRODUCE PENNY SIZE OR LARGER HAIL THIS AFTERNOON.

FLOODING: HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS THAT DEVELOP
TODAY, AND THE STORMS CAN DROP OVER AN INCH OF RAINFALL IN A SHORT
AMOUNT OF TIME. THIS COULD LEAD TO FLOODING OF POORLY DRAINED
AREAS AND ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. SOME OF
THE STORMS MAY BE SEVERE ONCE AGAIN ON THURSDAY. HEAVY RAINFALL
AND DANGEROUS LIGHTNING ARE LIKELY EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL AND DAMAGING OR STRONG
WINDS TODAY, AND SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON
AND EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 13, 5:36 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT WED JUN 13 2007

FLZ174-132200-
FAR SOUTH MIAMI-DADE COUNTY FL-
536 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORM OVER EXTREME SOUTHERN MIAMI-DADE COUNTY...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF ROYAL PALM RANGER STATION
MOVING EAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Special weather statement, Jun 13, 5:43 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT WED JUN 13 2007

FLZ072-172-132230-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
543 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS MOVING INTO SOUTHEAST BROWARD COUNTY...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AVENTURA...OR NEAR HALLANDALE...MOVING
NORTHEAST AT 20 MPH. THIS STORM WILL AFFECT HOLLYWOOD...DANIA
BEACH...HALLANDALE...AND FORT LAUDERDALE.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Local storm report, Jun 13, 5:45 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     MIAMI INTERNATIONAL AIR 25.80N 80.29W
06/13/2007  M53.00 MPH       MIAMI-DADE         FL   ASOS

0507 PM     HAIL             DOWNTOWN MIAMI          25.77N 80.20W
06/13/2007  E1.50 INCH       MIAMI-DADE         FL   AIRPLANE PILOT

            REPORTED 5 MILES EAST OF MIAMI INTERNATIONAL AIRPORT

0515 PM     HAIL             2 N DOWNTOWN MIAMI      25.80N 80.20W
06/13/2007  E1.00 INCH       MIAMI-DADE         FL   BROADCAST MEDIA

            REPORTED BY WPLG-TV AT BISCAYNE BLVD AND NE 39 ST.

&&

MOLLEDA
Special weather statement, Jun 13, 5:58 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT WED JUN 13 2007

FLZ063-132300-
GLADES FL-
558 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS APPROACHING NORTHERN GLADES COUNTY FROM
WEST CENTRAL FLORIDA...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER WESTERN CENTRAL FLORIDA...MOVING
SOUTHEAST AT 25 TO 30 MPH. THESE STORMS WILL AFFECT THE NORTHERN
PORTIONS OF GLADES COUNTY DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Local storm report, Jun 13, 6:03 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
603 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 NW DOWNTOWN MIAMI     25.79N 80.22W
06/13/2007  E1.75 INCH       MIAMI-DADE         FL   PUBLIC

            OCCURRED IN THE ALLAPATTAH AREA

&&

DG
Special weather statement, Jun 13, 7:03 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
703 PM EDT WED JUN 13 2007

FLZ063-132330-
GLADES FL-
703 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS AFFECTING GLADES COUNTY...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
BRIGHTON SEMINOLE INDIAN TO 7 MILES SOUTHEAST OF PALMDALE MOVING
EAST TO SOUTHEAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THESE STORMS PASS.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:57 PM EDTMarine Weather StatementMFL63 min
Jun 13, 2:08 PM EDTSpecial Marine WarningMFL67 min
Jun 13, 4:33 PM EDTSevere Thunderstorm WarningMFLMiami-Dade57 min
Jun 13, 4:50 PM EDTSpecial Marine WarningMFL55 min
Jun 13, 5:02 PM EDTSevere Thunderstorm WarningMFLMiami-Dade43 min
Jun 13, 5:39 PM EDTSpecial Marine WarningMFL66 min
Jun 13, 6:08 PM EDTSevere Thunderstorm WarningMFLBroward22 min
Jun 13, 6:45 PM EDTSpecial Marine WarningMFL30 min
Jun 13, 6:46 PM EDTMarine Weather StatementMFL119 min
Jun 13, 6:57 PM EDTSpecial Marine WarningMFL93 min
Jun 13, 7:30 PM EDTSevere Thunderstorm WarningMFLCollier60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.